# SDR DALA2023041803082

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,398 hours, 13,033 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Gusset
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2724122) DURING INSPECTION FOUND CRACK STRINGER 19R GUSSET FRAME BS 500I AT FWD CARGO COMPARTMENT. .REPLACED GUSSET ON BS 500L STRINGER 19R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02 AND DWG 143A7902.
